# SDR USAA040096

- Difficulty date: April 1, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Part time: 50,106 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE BULKHEAD CORRODED 2 FEET BY 2 INCH AREA, FROM LBL .5 TO RBL 5 INCHES IN FRONT OF CHANNEL STIFFENER.  INSTALLED FILLERS, DOUBLERS AND STIFFENERS PER BAC DWG 65C28106, SRM 51-40-02, 53-80-08, EA 781171.  (M)
